Theorems Regarding Starlikeness and Convexity
DOI:
https://doi.org/10.24193/subbmath.2023.3.05Keywords:
Starlikeness, convexity, analytic functions, Alexander operator, Herglotz representation formula.Abstract
Giving the sharp version of an univalence condition means to give the final response to an open question. We prove in this paper the sharp version of a starlikeness condition. The basic tool in our study is the convolution theory. We present a short history of the problem before the proof of the main result.
Mathematics Subject Classification (2010): 30C45, 30A10.
References
Adegani, E.A., Bulboacă, T., Motamednezhad, A., Simple sufficient subordination conditions for close-to-convexity, Mathematics, 7(3)(2019), 241.
Adegani, E.A., Bulboacă, T., Motamednezhad, A., Sufficient condition for p-valent strongly starlike functions, Contemp. Math., 55(2020), 213-223.
Miller, S.S., Mocanu, P.T., Differential Subordinations: Theory and Applications, Series of Monographs and Textbooks in Pure Appl. Math., vol. 225, Marcel Dekker Inc., New York – Basel, 2000.
Mocanu, P.T., On starlikeness of Libera transform, Mathematica (Cluj), 28(51)(1986), no. 2, 153-155.
Mocanu, P.T., New extensions of a theorem of R. Singh and S. Singh, Mathematica (Cluj), 37(60)(1995), no. 1-2, 171-182.
Roshian, M.A., On a subclass of starlike functions, Rocky Mountain J. Math., 24(1994), no. 2, 447-454.
Ruscheweyh, S., Convolutions in Geometric Function Theory, Les Presses de l’Université de Montreal, Montreal, 1982.
Singh, R., Singh, S., Starlikeness and convexity of certain integrals, Ann. Univ. Mariae Curie-Sklodowska Sect. A, Sect. A, 35(1981), 45-47.
Szász, R., A sharp criterion for starlikeness, Mathematica (Cluj), 48(71)(2006), no. 1, 89-98.
Szász, R., The sharp version of a criterion for starlikeness related to the operator of Alexander, Ann. Polon. Math., 94(2008), no. 1, 1-14.
Szász, R., A sharp criterion for the univalence of Libera operator, Creat. Math. Inform., 17(2008), no. 1, 65-71.
Szász, R., Albert, L.R., About a condition for starlikeness, J. Math. Anal. Appl., 335(2007), 1328-1334.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2023 Studia Universitatis Babeș-Bolyai Mathematica
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.